# SDR WX0A2022033074046

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 47,272 hours, 31,594 cycles
- System (JASC): 2563 · Parachute
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 30228
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD F/A MEGA-PHONE BATTERY DIMINISHED / REMOVE & REPLACED MEGAPHONE REF S.I.P."
